# SDR ABXA9700466

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Mount
- Part number: 5923937501
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT HAND FORWARD ENGINE MOUNTS, BEAVERTAIL, WERE FOUND TO BE CORRODED.  REPAIRED IAW REA D953-16454-MR.
